# SDR SWAA2015080342466

- Difficulty date: July 9, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737790
- Aircraft serial: 28255
- Aircraft time: 35,222 hours, 23,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146A1320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT BRACKET CORRODED AT BS 727E, STRINGER 27L.  REPAIRED BRACKET IAW DWG & SRM.  REPAIRED BRACKET IAW DWG & SRM.
